# SDR DALA2016103107965

- Difficulty date: June 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,861 hours, 28,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AND FIRST OFFICER'S SEAT TRACKS ARE WORN ON EDGES AND LOWER SURFACE OF T FLANGE. REMOVED WORN AREA FROM CAPTAIN`S SEAT TRACK AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.  FOUND FO SEAT TRACK TO BE CORRODED BEYOND LIMITS AND REPLACED IAW SRM 51-41-01 PG 2 AND PG 17.
